Discussion in 'Therapy and Medication' started by Spearmint, Feb 11, 2008.
Anyone tried it?
The psychiatrist put me on 150Mg with the 150Mg of Zoloft I'm already taking.
Did nothing for me, but some people seem to get a lot of help from it. (I was on Bupropion and Lexapro for about a year and a half. I went cold turkey about six months ago and have noticed zero difference.)
FWIW, this also seems to be one where you want to avoid the generic, see the old thread below:
You might want to ask your doctor about this. The makers of the generic version may have fixed the release time business by now, but maybe not.
Yeah I've tried it.
I took 150mg of Buproprion along with 100mg of zoloft. It was pretty good, gave the zoloft an extra kick and takes away some of the sexual side effects of SSRI's. Made be a bit manic though and not able to sleep properly. It is a good method of boosting the SSRI's by adding a dopamine/norepherine reuptake inhibitor to the sertraline. I think there are contraindications because they use the same metabolic enzymes to break the substances down, I think the result is that you get more of a kick off the bupron. It definately made me a bit more lively but I didn't take them for too long. The problem with these drugs is that the brain starts to adapt to them by lowering neurotransmitter production and downregulating receptors so the affect is unlikely to last over the longer term.
The previous poster seems very lucky, normally going coldturkey off SSRI's can cause the dreaded brain zaps and make you feel really low so when you stop you should taper off the medication according to your doctors instructions.
Yeah, I think I'm going to be taking the brand name, if it ever gets filled. Thank you, though.
Yeah, the doctor warned me about the manic-ness, but I have sleep medicine for that. Thank you.
I tried it before when I was 14 but it didn't do much of anything for me. But I can't take it anymore anyways since you aren't supossed to take it when you suffer from an eating disorder. It could kill you in a really nasty way...